# SDR R61A201703080204

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N446YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000457
- Aircraft time: 5,223 hours, 3,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Dirty
- Location: L1 Door Lock
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WHEN FULL OPEN AND LOCKED, THE LOCKING MECHANISM LATCH HITS THE HOLDING PIN DIRECTLY, MAKING LOUD CLICK. OPERATES NORMALLY OTHER THAN THAT. INSPECTED AND OPERATED L! DOOR KEEPING MECHANISM. REMOVED DEBRIS AND KEEPING MECH OPERATES NORMALLY. NO LOUD CLICKS NOTED. OK FOR SERVICE PER AMM 52-11-00.
